# SDR 96ZZZX1964

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311NT
- Make and model: Rkwell NA26540
- Aircraft serial: 282019
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2017002
- Condition: Failed
- Location: Fuel Boost
- Component: Trw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP WAS REMOVED AND REPLACED DUE TO AFTER SEVERAL MINUTES OF OPERATION, PUMP BECAME EXTREMELY NOISY AND ROUGH INDICATING A POSSIBLE IMPENDING FAILURE.  TIME IN SERVICE AT TIME OF REMOVAL (T.S.M.O.N.):  195.4 HOURS.  PUMP WAS OVERHAULED 10-2-95.  SUBMITTER STATED THESE PUMPS ARE A 2,000 HOUR TIME-CHANGE ITEM, AND LOW-TIME FAILURES SUCH AS THIS HAVE OCCURRED IN FLEET OF 17 AIRCRAFT.  AIRCRAFT TT:  13,406.0 HRS.
